# SDR AALA20100309TUL09

- Difficulty date: March 9, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUT CLIP HOLE ON OUTBOARD FLANGE OF SEAT TRACK NUMBER 5 STATION 204 OUT OF LIMITS.  CUT OUT CORROSION AND INSTALLED STRAP PER AARD 53-20-00-13.
